# SDR A6WA201040817

- Difficulty date: November 11, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,442 hours, 16,329 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 7517979002
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 19,289 hours, 17,576 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING INITIAL DESCENT, ACFT ABRUPTLY NOSED DOWN.  NOTICED GEAR AND FLAP INDICATION ON EDI, FLAPS SHOWED EXTEDED TO 5 DEG AND RETURNED TO ZERO, DISCONNECTED A/P.   FLAP HANDLE NEVER MOVED FROM ZERO POSITION.  REPLACED FAULTY LT FLAP POSITION TRANSMITTER IAW AMM 27-55-01.  OPS CK GOOD, SEE 214758/8.  OVERSPEED INSP NOT REQUIRED.  FLAPS NEVER MOVED.  OK FOR SERVICE.
